# SDR AALA202401113907

- Difficulty date: December 27, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A320*
- Aircraft serial: 7079
- Aircraft time: 21,979 hours, 8,681 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3323
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKEOFF AN UNUSUAL ODOR LIKE SMELLY SOCKS WAS SENSED THROUGHOUT THE ENTIRE AIRCRAFT STARTED IN THE AREAS OF ROW 8 AND 9 AND FORWARD. **SUPPLEMENTAL REPORT FOR AALA202401023907: MAINTENANCE FOUND EVIDENCE OF OIL CONTAMINATION IN THE APU COMPARTMENT. MAINTENANCE ACCOMPLISHED THE APU SMOKE /ODOR / FUME TROUBLESHOOTING TASK CARD AND NO LEAKS WERE NOTED. MAINTENANCE ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WITH NO FINDINGS OR ODORS NOTED.  ** (CLOSED)
